Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having brown vaginal discharge, on YAZ pill, due for periods. Any cause of concern ?

Hi, I have been having brown vaginal discharge for almost 5 days now. I have been on the pill (YAZ) for 6 years and this has never happened to me before. I am supposed to get my period this weekend. I am wondering if this is normal or cause for concern. I am 23 years-old and have a boyfriend of two and a half years. He has been my only sexual partner for the past three years. There does not seem to be any other symptoms besides slight abdominal cramping (which is normal for me the week before my period).
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query on HCM.
Yaz is used as contraception to prevent pregnancy.
It will definitely prevent pregnancy but sometime there are no any specific cause for early period.
It might be due to forceful sex,stress,anxiety,work load and some diet.
It is better to consult gynecologist for further guidance.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor